Volume 9, Number 4
Previous Issue Next Issue

F. Scarpini

J. Comp. Math., 9 (1991), pp. 291-300.

Preview Full PDF 255 2715 Abstract

Yu- yu Feng J. Kozak

J. Comp. Math., 9 (1991), pp. 301-304.

Preview Full PDF 258 2653 Abstract

Lucas Jódar E. Navarro

J. Comp. Math., 9 (1991), pp. 305-313.

Preview Full PDF 284 2622 Abstract

Song-bo Li

J. Comp. Math., 9 (1991), pp. 314-320.

Preview Full PDF 266 2714 Abstract

Relja Vulanovic

J. Comp. Math., 9 (1991), pp. 321-329.

Preview Full PDF 253 2769 Abstract

Bo- ling Guo Xiang- hui Wu

J. Comp. Math., 9 (1991), pp. 330-336.

Preview Full PDF 245 2609 Abstract

Guo- rong Xu

J. Comp. Math., 9 (1991), pp. 337-347.

Preview Full PDF 266 2675 Abstract

Ya- xiang Yuan

J. Comp. Math., 9 (1991), pp. 348-359.

Preview Full PDF 270 2845 Abstract

Ji- guang Sun

J. Comp. Math., 9 (1991), pp. 360-368.

Preview Full PDF 265 2727 Abstract

Xiong- hua Wu, You- lan Zhu Bing- mu Chen

J. Comp. Math., 9 (1991), pp. 369-377.

Preview Full PDF 269 2675 Abstract

Zhi- hao Cao

J. Comp. Math., 9 (1991), pp. 378-387.

Preview Full PDF 248 2691 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard